Loading...

Easymoney's Message Board Messages

Loading...
Showing 1 - 10 of 1

Page 1 of 1

I had prostate cancer in 2003 that was treated with 25 radiation treatments  and then a high dose rate. I had 4 Lupron hormone shots. I had the normal side effects with bladder and bowel. Then they finally cleared up. Thought I was ok. Then in 2004 I had a heart attack and quadruple bypass About 4 months after that I started getting cold. I feel like I am freezing all the time. I break out into cold sweats and have to change my T-shirt several times a day. My bedding had to be changed every day because It will be soaked. I have been to 3 cardiologist, 2 endos and see my internal medicine doctor on a regular basis. None of these doctors know what is wrong with me. I have had all kinds of blood work, CT scans, MRIs ...you name it --I have had it.

I am in bed 90% of the time. I only get out of the house to go to the doctor. I am miserable. I do not want to live the rest of my life this way. I am almost 74 years old.

Could this be a delayed side effect of the radiation treatments?

If I started the Lupron shots again would that help? I never really had bad side effects from them.

(Please don't tell me to have my thyroid checked or that I have male menopause!)

Showing 1 - 10 of 1

Page 1 of 1

Loading...

About Easymoney

Patient
Prostate Cancer

We care about your feedback. Let us know how we can improve your CancerCompass experience.